# SDR SWIA201436145

- Difficulty date: January 25, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 28,757 hours, 20,205 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD OVERHEAD EMERGENCY LIGHT DOES NOT ILLUMINATE.  FLT 4673 REPINNED WIRE INTO J357  PN 350690-7.
